# SDR DALA1228680945

- Difficulty date: April 28, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 60,341 hours, 45,603 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TAILCONE RELEASE SYSTEM OPERATIONAL CHECK 6908 AND FOUND THAT THERE WAS EXCESSIVE SLACK IN THE LOWER TAILCONE  RELEASE CABLE. THE CABLE SYSTEM WAS RE-RIGGED AND THE LATCH LEVER CLAMP E WAS ADJUSTED.  THE RII STEPS WERE COMPLETED AND THE FOLLOW-UP CHECK WAS SUCCESSFUL.
